# SDR DL76P020666

- Difficulty date: June 13, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 10,240 hours, 4,923 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3320199
- Condition: Dented
- Location: Fs 374, S-17l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 374 / STRG. 17L / SKIN LAP JOINT :     DENT REPAIR                                                 THE FUSELAGE SKIN AT FS 374 AT THE STRINGER 17L LAP JOINT   WAS DENTED.  THE DENT WAS REMOVED WITH A 4.5" X 3.9" CUTOUT IN THE UPPER AND LOWER SKIN OF THE LAP JOINT.  THE CUTOUT   WAS REPAIRED WITH 2 EXTERNAL ALUMINUM REPAIR DOUBLERS PER   ER/A 383329-14, REV B.
